On Dvoretzky coverings for the circle

  • Benoit B. Mandelbrot


Stochastic Process Probability Theory Mathematical Biology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dvoretzky, A.: On covering a circle by randomly placed arcs. Proc. Nat. Acad. Sc. U.S.A. 42, 199–203 (1956).Google Scholar
  2. 2.
    Kahane, J.P.: Some random series of functions. Lexington, Mass.: D.C. Heath and Co. 1968.Google Scholar
  3. 3.
    Mandelbrot, B.: Renewal sets and random cutouts. Z. Wahrscheinlichkeitstheorie verw. Geb. 22, 145–157 (1972).Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Benoit B. Mandelbrot
    • 1
  1. 1.IBM Thomas J.Watson Research CenterYorktown HeightsUSA

Personalised recommendations